# SDR UIEA201000077

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243F
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- Engine: Ge CF650E2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DAMAGE WAS FOUND IN THE 65B04721-2 AFT LOWER CARGO DOOR LOWER BEAM WEB BETWEEN BS 1840 TO 1852.  DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 786 AND SRM 51-40-03, FIG 1.  THE 65B04721-2 WEB IS MADE FROM 0.125 INCH THICK 7075-0 SHEET IAW QQ-A-250/12 HEAT TREATED TO T62 AFTER FORMING.  THE REPAIR CONSISTS OF AN 0.125 INCH THICK DOUBLER THAT MEASURES 6.0 INCHES BY 16.0 INCHES MADE FROM 7075-0 ALUMINUM SHEET HEATTREATED TO T6 AFTER FORMING INSTALLED USING HL18PB6-4 HI-LOKS WITH HL70-6 COLLARS.REPAIR IAW PART 1 AND SRM 51-40-03, FIG 1 IS INSTALLED ON FATIGUE CRITICAL BASELINE STRUCTURE (FCBS) AND A DAMAGE TOLERANCE EVALUATION (DTE) IS NECESSARY. A DAMAGE TOLERANCE INSP (DTI) INCLUDES AN INSP THRESHOLD, INSP INTERVALS, AND INSP PROCEDURES AND METHODS. IF THE DTI IS NOT AVAILABLE WHEN THE AIRPLANE RETURNS TO SERVICE, THE REPAIR IS APPROVED FOR 24 MONTHS.THIS REPAIR HAS BEEN SUBMITTED TO MFG FOR DTI ON SR 1-1554670751.  THE REPAIR ACCOMPLISHED IAW PART 1 IS FAA APPROVED IAW SRM 51-40-03, FIGURE 1. THE PART 2 INSP WILL BE FAA APPROVED AT THE TIME IT IS PROVIDED BY MFG, EO 4752A163.
